# SDR AALA20130121007

- Difficulty date: January 21, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N7375A
- Make and model: Boeing 767323
- Aircraft serial: 25202
- Aircraft time: 85,687 hours, 13,569 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE OUTER UPPER SKIN OF THE CENTER HORIZONTAL STABILIZER BOX APPROXIMATELY 17.5 INCHES FORWARD OF THE AFT SPAR AND LEFT BUTTLINE 18.5.  INSTALLED EXTERNAL DOUBLER PER EA B767-55-027801.
